# SDR DHL97740001

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 10608197
- Condition: Out Of  Adjust
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFTER RETRACTING FLAPS FROM 5 TO 2 DEGREES, THE NR 2 LED DID NOT INDICATE RETRACT.  ADJUSTED NR 2 LED KREUGER FLAP SWITCH PER M/M 27-82-0, CYCLED SEVERAL TIMES OPS CHECKED OK.
